# SDR 07FDEA03794

- Difficulty date: September 14, 2007
- Submitted: September 17, 2007
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 53,136 hours, 9,821 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENER HOLE FOUND CRACK AT 9 AND 3 O'CLOCK POSITION ON LONGERON AT RIGHT SIDE NOSE LANDING GEAR TRUNNION.  09-28-07   REPAIR CARRIED OUT AT FASTENER HOLE, 9 AND 3 O'CLOCK POSITION ON LONGERON AT RT NLG TRUNNION AS PER SRM 51-31-01 VOLUME II.  REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100.
